# SDR DXTA2025122906314

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0418
- Aircraft time: 840 hours, 596 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 99124957
- Part serial: 0306
- Condition: Failed
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE ARRIVAL THE A/I STAB COLD L AMBER CAS MESSAGE ILLUMINATED AND WOULD NOT EXTINGUISH. THE QRH PROCEDURE WAS COMPLETED WITH NO SUCCESS.  WE CONTINUED ACCORDING TO THE QRH AND LANDED WITH THE FLAPS IN THE FLAPS 2 POSITION. CORRECTIVE ACTION: REMOVED DEFECTIIVE STAB A/ PRSOV. INSTALLED NEW LH STAB AA PRSOV IAW MM 30-15-05.
